# SDR SWAA051057

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA FUSELAGE STRINGER CLIPS CRACKED AT BS 597, STR 8L & STR 9L.  REMOVED AND REPLACED CLIPS PER SRM.
